# SDR DALA2024030703127

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 655-715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR, AA, AD IN REF TO AMDS 5310-01436-03B STEP 3: AFTER RH CUSP WEB REMOVAL, SEVERAL CRACKS AND CORROSION WERE FOUND ON RIGHT CUSP WEB FROM STA Y 655 TO 715. SUMMARY OF NRC 00700: RH CUSP WEB FROM STA Y 655 TO 715 WAS REPAIRED PER B717 SRM 53-00-55-2R-4. ASSOCIATED AA 5310-01436 ADDED FOR AC 9541. (LP #0233487)
